# SDR 95ZZZX2531

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123RX
- Make and model: Agusta A109K2
- Aircraft serial: 10018
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transducer
- Part number: 1090729243
- Condition: Defective
- Location: Transmission Oil
- Part time: 57 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, PILOT REPORTS TRANSMISSION OIL PRESSURE WAS PEGGED TO THE HIGH SIDE ON APPROACH TO HOSPITAL HELIPAD.  REPLACED TRANSDUCER, OPS CHECKED OKAY.
